Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


An elliptic regularity coefficient estimate for a problem arising from a frequency domain treatment of waves

Authors: Xiaobing Feng and Dongwoo Sheen
Journal: Trans. Amer. Math. Soc. 346 (1994), 475-487
MSC: Primary 35L05; Secondary 35B40, 35J99
MathSciNet review: 1282886
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider a sequence of noncoercive elliptic problems, which are the wave equation in the frequency domain, in a rectangular or cubic domain with an absorbing boundary condition. The elliptic regularity coefficient depends on the frequency, and it has a singularity for both zero and infinite frequency. In this paper we derive an elliptic regularity estimate as the frequency tends to zero and infinity.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35L05, 35B40, 35J99

Retrieve articles in all journals with MSC: 35L05, 35B40, 35J99

Additional Information

PII: S 0002-9947(1994)1282886-6
Keywords: frequency domain, Helmholtz equation, double layer potential
Article copyright: © Copyright 1994 American Mathematical Society